# SDR REXA2014082000836

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,949 hours, 20,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Stretched
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMP SEAT SMOKE GOGGLES BAND IS STRETCHED OUT.  R & R JUMP SEAT SMOKE GOGGLE IAW AMM 35-11-15.  PN ON & OFF MXP210-00.
